# SDR CA970507006

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 8010 · Engine Cranking
- Part: Contactor
- Part number: AJA4N176
- Condition: Stuck Closed
- Location: Starter
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) #2 STARTER WOULD NOT DISENGAGE AFTER START. MAIN BATTERY, #2 STARTER AND STARTER CONTACTOR REPLACED.
